Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local blow-up of stratified sets up to bordism


Authors: S. Buoncristiano and M. Dedò
Journal: Trans. Amer. Math. Soc. 273 (1982), 253-280
MSC: Primary 58A35; Secondary 57R90
MathSciNet review: 664041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Homological obstructions are given, whose vanishing is a necessary and sufficient condition for the existence of a blow-up of an abstract prestratification $ V$ along a 'locally top-dimensional' substratification $ V'$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A35, 57R90

Retrieve articles in all journals with MSC: 58A35, 57R90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0664041-5
PII: S 0002-9947(1982)0664041-5
Keywords: Stratified set, blow-up, bordism, characteristic numbers
Article copyright: © Copyright 1982 American Mathematical Society